# SDR DALA2018081004995

- Difficulty date: May 17, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 56,730 hours, 20,417 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Worn
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND WEAR ON WEDGE BETWEEN SS 32.19 TO 41.19, SS 46.19 TO 49.19, SS 74.19 TO 57.19 AND SS 143.19 TO 139.19.   REPAIRED IAW SRM 57-42-01.
